# SDR ASAA0976202

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 20,736 hours, 9,359 cycles
- Engine: Ge CFM567B24
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TE PANEL SUPPORT ROD ATTACH FITTING ELONGATED AT BRG BORES.  REMOVED AND REPLACED SUPPORT FITTING.
